Spectral radii of two kinds of uniform hypergraphs

Liying Kang, Lele Liu, Liqun Qi, Xiying Yuan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)


Let A(H) be the adjacency tensor (hypermatrix) of uniform hypergraph H. The maximum modulus of the eigenvalues of A(H) is called the spectral radius of H, denoted by ρ(H). In this paper, a conjecture concerning the spectral radii of linear bicyclic uniform hypergraphs is solved, with these results the hypergraph with the largest spectral radius is completely determined among the linear bicyclic uniform hypergraphs. For a t-uniform hypergraph G its generalized power r-uniform hypergraph Gr, s is defined in this paper. An exact relation between ρ(G) and ρ(Gr, s) is proved, more precisely ρ(Gr,s)=(ρ(G))[Formula presented].

Original languageEnglish
Pages (from-to)661-668
Number of pages8
JournalApplied Mathematics and Computation
Publication statusPublished - 1 Dec 2018


  • Adjacency tensor
  • Generalized power uniform hypergraph
  • Linear bicyclic hypergraph
  • Spectral radius
  • Uniform hypergraph

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this